# SDR DALA2023022701447

- Difficulty date: December 18, 2019
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 92,463 hours, 23,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 DT INSPECTIONS FOR REPAIR DOUBLER AT STA 1510 BETWEEN STR 28R AND STR29 PER ER/A 569579-14. CORRECTIVE ACTION: REF ERA 569579-14. (1408669)
